EconPapers    
Economics at your fingertips  
 

The Leontief Production Function as a Limiting Case of the CES

Laszlo Csontos and Subhash Ray
Additional contact information
Laszlo Csontos: University of Connecticut

Indian Economic Review, 1992, vol. 27, issue 2, 235-237

Abstract: In this note we provide a derivation of the Leontief production function from the CES. Our derivation is in the same spirit as the derivation of the Cobb Douglas form.

JEL-codes: D24 (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dse:indecr:v:27:y:1992:i:2:p:235-237

Ordering information: This journal article can be ordered from
http://www.ierdse.org/

Access Statistics for this article

Indian Economic Review is currently edited by Pami Dua (Editor) & Ram Singh (Associate Editor) and Sunil Kanwar

More articles in Indian Economic Review from Department of Economics, Delhi School of Economics University of Delhi, Delhi 110 007. Contact information at EDIRC.
Bibliographic data for series maintained by Pami Dua ().

 
Page updated 2025-03-19
Handle: RePEc:dse:indecr:v:27:y:1992:i:2:p:235-237